# SDR USAA2010031590574

- Difficulty date: March 14, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 19,864 hours, 8,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 365 - BWI-PHX - EMERGENCY LIGHTS - EMERGENCY PATHWAY LIGHT LENS MISSING SEAT 10D.  REPLACED MISSING LIGHT LENS AT SEAT 10D.  REFER TO CMM 25-40-07.
